anyas18517
Badges: 11
Rep:
?
#1
Report Thread starter 1 year ago
#1
So I’ve been on the combined pill for 3 months to stop my severe cramps and pain (aswell as for contraception) but it’s made my anxiety sky-rocket and made me feel really depressed causing problems with me and my boyfriend and friends. I saw a thing a week ago about how this pill is killing people and making them infertile. I’m going to the nurse tomorrow to talk about what todo as I have finished the first 3 month packet and I’m wondering if I should get the implant, get the jag or just stay on the pill

What should I do? Any advice will help honestly. Thank you!
0
reply
Maddie_Brookes
Badges: 2
Rep:
?
#2
Report 1 year ago
#2
There are 100s of different pills out there. Go to your doctor tell them what’s going on and why you needed it in the first place.
When I Got the implant it messed my hormones up completely for years.

In my opinion I’d see what else the doctor can offer regarding the pill. Xx
0
reply
anyas18517
Badges: 11
Rep:
?
#3
Report Thread starter 1 year ago
#3
Yeah thats what my mum says. I don’t mind staying on the pill because they all have side effects but becoming infertile or getting womb cancer and strokes shouldn’t be ones yeknow ahha xx
0
reply
Elektra06
Badges: 10
Rep:
?
#4
Report 1 year ago
#4
All contraceptives have risks but those risk are low.
The risk of having strokes on the pill is just if you have migraines with aura/optical migraines.
Womb cancer is no more likely than without.
And as for infertility I haven't heard much about that I assume it would happen in rare cases or from underlying causes such as stis, PCOS, or endometriosis ect.

In any case talk to a doctor or nurse if you're worried or want to switch
0
reply
Elektra06
Badges: 10
Rep:
?
#5
Report 1 year ago
#5
I do know older drugs are more safer than these new fad ones so it may be worthwhile asking for microgynon that's what I was on before the implant and had no side effects, and when they switched me to maexeni it didn't stop my bleeding x
0
reply
JTfoxlove
Badges: 12
Rep:
?
#6
Report 1 year ago
#6
Definitely talk to your nurse and doctor about your concerns. I'd also talk to your doctor about your mental health.

"I saw a thing a week ago about how this pill is killing people and making them infertile"
Where did you see this - ever you've misinterpreted it or it is deliberately lying to you to push a particular agenda (lots of religions and ideological groups oppose the use of contraceptives and are quite happy to lie to you - some people also just like spreading lies and fear.)

All medication comes with potential risks and benefits. There's are calculated in general before the mediation is allowed to be prescribed in the UK, further your doctor also takes your needs, opinion and medical history into account before prescribing you the medication.
0
reply
anyas18517
Badges: 11
Rep:
?
#7
Report Thread starter 1 year ago
#7
I’m at the doctors right now I. I think I’ll just stay on it for a while and see how it goes. But I’ll still talk about it wih then thank you guys so much xx
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

People at uni: do initiations (like heavy drinking) put you off joining sports societies?

Yes (532)
66.67%
No (266)
33.33%

Watched Threads

View All